# SDR SWAA2016032850327

- Difficulty date: March 12, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN CREASE BEAM WEB CORRODED, BETWEEN BS 480 - 500.  R & R WEB IAW SRM & DWG.
